# SDR SWAA2015120346703

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 30,922 hours, 15,201 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142005118
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMER ESCAPE SLIDE LIGHT INOPERATIVE.  REPAIRED WIRE IAW SWPM & WDM.
